# SDR CALA2025012300184

- Difficulty date: January 21, 2025
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N206UA
- Make and model: Boeing 777222
- Aircraft serial: 30212
- Aircraft time: 102,006 hours, 13,413 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

M/D L3 DOOR AFT EMERGENCY POWER SUPPLY M33405 POWER PACK FOUND M ALFUNCTION REF TO HAECO NON-ROUTINE NO.9455100,   REPLACED M/D L 3 DOOR AFT EMERGENCY POWER SUPPLY M33405 POWER PACK AND C/O NEW PACK TEST. THE RESULT FOUND NORMAL AS PER AMM 33-51-06-960-802 R EV 102.
